# SDR CA110725014

- Difficulty date: July 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 18,806 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WAS SELECTED UP AND THE NOSE GEAR WAS VERY SLOW TO RETRACT. THE ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MX  INVESTIGATED AND DISCOVERED THAT THE NOSE GEAR DOOR ACTUATOR PN 82910016-009 WAS THE CAUSE OF THE SLOW RETRACTION DUE TO INTERNAL LEAKAGE. THE ACTUATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
